# SDR ZW0A0102005

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 17,679 hours, 5,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT ROW 1 WAS INOPERATIVE.  CLEANED AND RE-INSTALLED THE LAMP CONNECTOR.  CHECK-C 4-12-01 LAX.
